Elimination of definite fold

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We show that every continuous map of a smooth closed manifold of dimension n > 2 into the 2-sphere S2 or into the real projective plane ℝP2 is homotopic to a smooth excellent map (or a C stable map) without definite fold singular points. We also discuss the elimination of definite fold singular points for maps into other surfaces and into the circle S1.

Original languageEnglish
Pages (from-to)363-382
Number of pages20
JournalKyushu Journal of Mathematics
Volume60
Issue number2
DOIs
Publication statusPublished - 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Elimination of definite fold'. Together they form a unique fingerprint.

Cite this